# SDR SWAA2025111735448

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N8790Q
- Make and model: Boeing 737-8
- Aircraft serial: 67773
- Aircraft time: 9,050 hours, 4,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 AND R2 LOWER EXIT LIGHT HABE BULBS OUT.   REMOVED INOP LIGHT BULBS FROM L2 AND R2 EXIT LIGHTS AND REPLACED WITH NEW BULBS IAW AMM 33-51-01-960-801.  ACCOMPLISHED GOOD OPS CHECK OF EXIT LIGHTS.
